Tài liệu tham khảo |
Loại |
Chi tiết |
1. Atiyah M.F., Macdonald I.G. (1969), Introduction to Commutative Algebra, Addison-Wesley |
Sách, tạp chí |
Tiêu đề: |
Introduction to Commutative Algebra |
Tác giả: |
Atiyah M.F., Macdonald I.G |
Nhà XB: |
Addison-Wesley |
Năm: |
1969 |
|
2. Chambless L. (1981), “Coprimary decomposition, N-dimension and divisibility: Application to artinian modules”, Comm. Algebra 9 (11), 1131-1146 |
Sách, tạp chí |
Tiêu đề: |
Coprimary decomposition, N-dimension and divisibility: Application to artinian modules |
Tác giả: |
Chambless L |
Nhà XB: |
Comm. Algebra |
Năm: |
1981 |
|
3. Cuong N.T., Nam T.T. (2008), “A local homology theory for linearly compact modules”, Journal of Algebra 319, 4712-4737 |
Sách, tạp chí |
Tiêu đề: |
A local homology theory for linearly compact modules”, "Journal of Algebra |
Tác giả: |
Cuong N.T., Nam T.T |
Năm: |
2008 |
|
4. Cuong N.T., Nam T.T. (2001), “The I-adic completion and local homology for artinian modules”, Math. Proc. Cambridge Philos. Soc. 131, 61-72 |
Sách, tạp chí |
Tiêu đề: |
The "I"-adic completion and local homology for artinian modules”, "Math. Proc. Cambridge Philos. Soc |
Tác giả: |
Cuong N.T., Nam T.T |
Năm: |
2001 |
|
5. Greenlees J.P.C., May J.P. (1992), “Derived functors of I-adic completion and local homology”, J. Algebra 149, 438-453 |
Sách, tạp chí |
Tiêu đề: |
Derived functors of "I"-adic completion and local homology”, "J. Algebra |
Tác giả: |
Greenlees J.P.C., May J.P |
Năm: |
1992 |
|
6. Kirby D. (1973), “Artinian modules and Hilbert polynomials”, Q. J. Math. Oxford (2) 24, 47-57 |
Sách, tạp chí |
Tiêu đề: |
Artinian modules and Hilbert polynomials”, "Q. J. Math. "Oxford |
Tác giả: |
Kirby D |
Năm: |
1973 |
|
7. Kirby D. (1990), “Dimension and length of artinian modules”, Q. J. Math. Oxford (2) 41, 419-429 |
Sách, tạp chí |
Tiêu đề: |
Dimension and length of artinian modules”, "Q. J. Math. "Oxford |
Tác giả: |
Kirby D |
Năm: |
1990 |
|
8. Macdonald I.G. (1962), “Duality over complete local rings”, Topology 1, 213- 235 |
Sách, tạp chí |
Tiêu đề: |
Duality over complete local rings |
Tác giả: |
Macdonald I.G |
Nhà XB: |
Topology |
Năm: |
1962 |
|
9. Northcott D.G. (1960), An Introduction to Homological Algebra, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
An Introduction to Homological Algebra |
Tác giả: |
Northcott D.G |
Năm: |
1960 |
|
10. Ooishi A. (1976), “Matlis duality and the width of a module”, Hiroshima Math. J. 6, 573-587 |
Sách, tạp chí |
Tiêu đề: |
Matlis duality and the width of a module”, "Hiroshima Math. "J |
Tác giả: |
Ooishi A |
Năm: |
1976 |
|
11. Roberts R.N. (1975), “Krull dimension for artinian modules over quasi-local commutative rings”, Q.J. Math. Oxford (3) 26, 269-273 |
Sách, tạp chí |
Tiêu đề: |
Krull dimension for artinian modules over quasi-local commutative rings”, "Q.J. Math. Oxford |
Tác giả: |
Roberts R.N |
Năm: |
1975 |
|
12. Rotman J.J. (2008), An Introduction to Homological Algebra, Springer |
Sách, tạp chí |
Tiêu đề: |
An Introduction to Homological Algebra |
Tác giả: |
Rotman J.J |
Nhà XB: |
Springer |
Năm: |
2008 |
|
13. Sharp R.Y. (1989), “A method for the study of artinian modules with an application to asymptotic behavior”, in: Commutative Algebra, Math. Sci. Res.Inst. Publ. vol. 15 (Springer-Verlag), 443-465 |
Sách, tạp chí |
Tiêu đề: |
Commutative Algebra |
Tác giả: |
Sharp R.Y |
Nhà XB: |
Springer-Verlag |
Năm: |
1989 |
|
14. Simon A.-M. (1990), “Some homological properties of complete modules”, Math. Proc. Cambridge Philos. Soc. 108, 231-246 |
Sách, tạp chí |
Tiêu đề: |
Some homological properties of complete modules”, "Math. Proc. Cambridge Philos. Soc |
Tác giả: |
Simon A.-M |
Năm: |
1990 |
|
15. Strooker J. (1990), Homological Questions in Local Algebra, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
Homological Questions in Local Algebra |
Tác giả: |
Strooker J |
Nhà XB: |
Cambridge University Press |
Năm: |
1990 |
|
16. Tang Z. (1994), “Local homology theory for artinian modules”, Comm. Algebra 22 (5), 1675-1684 |
Sách, tạp chí |
Tiêu đề: |
Local homology theory for artinian modules |
Tác giả: |
Tang Z |
Nhà XB: |
Comm. Algebra |
Năm: |
1994 |
|
17. Warner S. (1993), Topological rings, North-Holland Mathematics Studies 178, North-Holland |
Sách, tạp chí |
Tiêu đề: |
Topological rings |
Tác giả: |
Warner S |
Nhà XB: |
North-Holland |
Năm: |
1993 |
|
18. Yassemi S. (1995), “Coassociated primes”, Comm. Algebra 23 (4), 1473-1498 |
Sách, tạp chí |
Tiêu đề: |
Coassociated primes”, "Comm. Algebra |
Tác giả: |
Yassemi S |
Năm: |
1995 |
|
19. Yassemi S. (1995), “Magnitude of modules”, Comm. Algebra 23 (11), 3993- 4008.Ti ếng Đức |
Sách, tạp chí |
Tiêu đề: |
Magnitude of modules |
Tác giả: |
Yassemi S |
Nhà XB: |
Comm. Algebra |
Năm: |
1995 |
|
20. Zửschinger H. (1983), “Linear-kompakte Moduln ỹber noetherschen Ringen”, Arch. Math. 41, 121-130.Ti ếng Pháp |
Sách, tạp chí |
Tiêu đề: |
Linear-kompakte Moduln ỹber noetherschen Ringen”, "Arch. Math |
Tác giả: |
Zửschinger H |
Năm: |
1983 |
|